It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=MicheleAmw]I've been taking 5 mgs. of Lexapro for a little over a month. I've recently cut down to 2.5 mgs. (1/4 of a 10 mg. pill). Can anyone tell me which bad side effects to expect (if any) when I stop taking it?

I take Lexapro to control my "worrying", but I've gained 10 lbs. recently, and I really believe it's because of Lexapro. I want to stop taking it, but I'm scared of the side effects.

Thanks~

You really should have very minimal withdrawal symptoms if any at all since you aren't taken much of it anyways. I believe you are right about the weight gain, I'm on Prozac 10 mg. and I've gained weight too. But if the Lexapro is helping you, by all means, take it! Or speak to your doc about switching you and explain that Lexapro is making you gain weight. It's weird how these meds work. Prozac is given to people who have eating disorders, lol and I want to eat all the time off of it. Just imagine if I took more of it, I would be eating 24/7.

Andrea
M[/QUOTE]





All times are GMT -7. The time now is 04:53 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!